# SDR AALA202109146271

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,075 hours, 10,255 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR GETS STUCK DUE TO LOOSE TRIM. ADJUSTED DOOR PER AMM 25-41-10.
